# SDR 2007UALA00841

- Difficulty date: March 20, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 67,282 hours, 10,898 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Part number: 5A29011
- Part serial: N6067N6113
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 105655305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH ASPIRATORS LEAKING BETWEEN JET PLATE ASSEMBLY AND SENSING TUBE.  REPLACED BOTH ASPIRATORS.  SUSPECT SIDE LOAD ON ASPIRATORS DURING PACKING CAUSED LEAKS.
